# SDR WI5R2014032800001

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: General aviation
- Aircraft: D-IWA
- Make and model: Cessna 525A
- Aircraft serial: 0223
- Engine: Wilint FJ441A
- Engine time: 2,222 hours, 2,520 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Missing
- Location: Ip Rotor
- Part time: 2,222 hours, 2,520 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BORESCOPE INSPECTION, A THIRD STAGE IP ROTOR BLADE WAS FOUND MISSING.  SECONDARY DAMAGE WAS NOTED TO THE COMPRESSOR ROTOR.  DISASSEMBLY CONFIRMED ONE BLADE ON THE THIRD STAGE IP ROTOR IS MISSING.
